Автоморфизмы k - сетей

В.И. Дементьева

Matematiceskie issledovanija (1976)

  • Volume: 39, page 73-81
  • ISSN: 0542-9994

How to cite


Дементьева, В.И.. "Автоморфизмы $k$- сетей." Matematiceskie issledovanija 39 (1976): 73-81. <http://eudml.org/doc/189343>.

author = {Дементьева, В.И.},
journal = {Matematiceskie issledovanija},
language = {rus},
pages = {73-81},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Автоморфизмы $k$- сетей},
url = {http://eudml.org/doc/189343},
volume = {39},
year = {1976},

AU - Дементьева, В.И.
TI - Автоморфизмы $k$- сетей
JO - Matematiceskie issledovanija
PY - 1976
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 39
SP - 73
EP - 81
LA - rus
UR - http://eudml.org/doc/189343
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.